# SDR IPXA2023081296740

- Difficulty date: August 5, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N324UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27750
- Aircraft time: 63,804 hours, 21,471 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Stiffener
- Part number: 111T200811
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FAULT - STIFFENER CENTER WING FRONT SPAR CRACK IS STIFFENER AT STA 785.9 LBL 33 (REPAIR) PERFORM REPAIR I.A.W SRM 57-10-10-2R-2 REPAIR INSTRUCTIONS 4.O~Q REV.86 AND SREO-58151-REQ001 REV.1 AND SREO-76672-REF REV.1 BOEING DWG NO.111T5202 SH.2 REV.- AND BOEING DWG NO.140T0520 SH.23 REV.-.  STIFFENER CENTER WING FRONT SPAR CRACK IS STIFFENER AT STA 785.9 LBL 33 (REPAIR) REVIEWED
